# SDR CA071024004

- Difficulty date: October 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,254 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010265
- Condition: Severed
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED APPROXIMATELY 27 NAUTICAL MILES AFTER TAKEOFF. SHORLTY FOLLOWING THIS, THE NR2 SYSTEM HYDRAULIC FLUID DEPLETED. THE CREW CARRIED OUT THE APPLICABLE QRH PROCEDURES AND RETURNED TO BASE. MAINTENANCE FOUND A SEVERED HYDRAULIC TUBE AT THE LANDING GEAR SELECTOR VALVE. THE HYDRAULIC TUBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20071024004)
